MathSciNet Relay Station
MathSciNet bibliographic data
MR2403744 (2009k:52027) 52B11
Brenti, Francesco; Welker, Volkmar $f$-vectors of barycentric subdivisions. Math. Z. 259 (2008), no. 4, 849–865.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement